ѧĿάľֲ岻2012/1-2014/12, ѽ⣬֡
Ŀάص⣬2015/01-2018/12 Уμ
صĿ صļΣ2013/1-2017/12Уμ

[1] C. Gong, J. Lu, S.-L. Tan: On families of curves over with two singular fibers, Osaka J. Math. 53 (2016),83-99.
of algebraic surfaces, Math. Z., 276 (2014) 543--555.
[3] J. Lu, S.-L. Tan: On surface singularities of multiplicity three, Method and Applications of Analysis, 21 (2014), no.4, 457-480.
[4] J. Lu, S.-L. TanInequalities between the Chern numbers of a singular fiber in a family of algebraic curves Trans. Amer. Math. Soc., 365 (2013), 3373-3396.
[5] J. Lu, M.Sheng, K. Zuo: An Arakelov inequality in characterstic p and upper bound of p-rank zero locus, J. Number Theory, 129, 12(2009), 3029-3045.
[6] J. Lu, S.-L. Tan, K.Zuo: Canonical Class Inequality for Fibred Spaces, submitted to Math Annalen.
[7] C.Gong, J. Lu, S,-L.Tan: On the classification and Mordell-Weil groups of families of curves with two singular fibers, submitted to Math. Z.
[8] P. Liu, J. Lu, F. Ye: On lower bounds for slopes of totally ramified triple cover fibrations, submitted to Asian J.Math.
[9] Z.-J. Chen, J. Lu, S.-L. Tan: On the modular invariants of a family of non-hyperelliptic curves of genus 3,preprint.
[10] Z.-J. Chen, J. Lu, S.-L. Tan: On the upper bound of the slope of a trigonal fibration, preprint.
[11] Global invariants of trigonal fibrations (Thesis for Ph.D. 2007)
[12] Surfaces whose canonical maps are triple covers of surfaces with minimal degrees (Thesis for M.S. 2004)